Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes urine to smell like antibiotics while on Wellbutrin, Geritol and Metformin?

My urine and vaginal area smells like antibiotics. No backache,no vaginal burning, no pain with sexual intercourse, diet has not change, have not eaten asparagus. I have not taking any antibiotics at all. I m currently take wellbutrin, Gertol, Vitamin D, skin hair & nail vitamins, Metfomin.
Mon, 2 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Usmrine that smells different can occur on people taking multi vitamins especially the Vitamin B complex. It is nothing to be worried. Make sure you always stay well hydrated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

75 year old with some confusion black stool but very little to no smell no abdominal cramp or pain had run fever yesterday for short while no fever now had taken Gerital yesterday was wondering if that may have caused black stool. Stools are getting more consistant now.

doctor1 MD

78 year old female losing hair. taking these drugs: Victoza, actos,metformin, estradiol, lisinopril, Zoloft and wellbutrin. which of these drugs are likely to contribute to alopecia? I would like this and any other information you have so I can discuss this with my doctor. Thank you.

doctor1 MD

I m 75 mg of Wellbutrin three times a day (I was taking it twice a day and the doctor increased it to 3xs a day. I don t have an appetite and have lost weight due to this; I m not complaining about the weight loss.I was overweight. The thing is that I don t feel that much better. I recently lost my brother (3 weeks ago) and that has affected me, I m sure. I don t like taking pills for depression, I don t like taking pills in general, but I do for high blood pressure which is under control My problem is taking the pills and not feeling that much better. I also noticed a slight memory problem.....I m frightened.